I've been on combined monophasic bc pills for the past year or so.
I noticed today that I have sore nipples. Only the tips of them, though.
I had sex without a condom with my boyfriend 4 times, all with him finishing outside of me (not effective, I know). I was on antibiotics in early June, this happened mid-late July (I calculated and the antibiotics were no longer in affect)
I am on antibiotics now and am using a condom.
I'm just worried that I may have become pregnant. I take birth control for a reason, pregnancy protection being one of them.
I take all of my pills at the exact same minute, with a few pills here and there taken 1-2 minutes early or late. I'm just worried that it failed me and that I slipped up somehow.
I was supposed to start my period on Thursday, but I started a new pack this past Monday to skip it, since my boyfriend is still in town visiting, and I didn't want to deal with my period. So I will not be able to report on if it's normal or not. My last period was normal though, started at the expected time.
Hopefully someone can give me some information and advice.
Birth control pills, antibiotics, sore tips of nipples?
- 13 Aug 2014 by Gdela
- 15 Aug 2014
- birth control, sex, antibiotic, antibiotics, nipple, condom, birth control pills, pill
Its probably nothing. Hormones do that and they can vary and get high for other reasons then pregnancy. You are taking your pills perfectly, and used a condom when you were on antibiotics. I wouldn't worry too much about it. You can do a pregnancy test if you're a nervous wreck and rule that out. If you want some info, I have a previous post you can read and there is the link to another one that my friend did. https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html
The tender breast are probably just from the changes in hormone levels. Antibiotics can render the hormones less effective so the hormone level in your blood stream drops and your body responds to that plus you skipped your inactive pills so your body is just responding to these changes. Breast tenderness/sore nipples are a common side effect of birth control pills and hormone dips and spikes. No worries. It sounds like you have done everything correctly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2013 • 1 answer
Posted 14 Apr 2014 • 2 answers
Posted 13 Feb 2015 • 1 answer
Posted 11 Jan 2016 • 0 answers
Posted 27 Jun 2016 • 0 answers